# SDR AALA20151203008

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,360 hours, 22,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779305
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HC VISIT 4, FUSELAGE FRAME AT STATION 1401 CRACKED ON FWD SIDE AT L1, INSTALLED DOUBLER REPAIR IAW SRM 53-01-00-001 & AARD 53-10-00-15.
